Alert archive / Tennessee / Flash Flood Warnings in 2006

Flash Flood Warning 15, NWS Memphis, TN

May 26, 20066 counties in Tennessee

NWS Memphis, TN issued this flash flood warning at May 26, 2006, 2:33 AM CDT for 6 counties in Tennessee. It was in force for 117 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2006, 2:33 AM CDT (07:33 UTC)
Expired
May 26, 2006, 4:30 AM CDT
In force
117 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

Counties Carroll County, TN, Crockett County, TN, Dyer County, TN, Gibson County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 102 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:00 AM CDTFLASH FLOODJackson, TNDEBRIS OVER AIRFIELD AT MCKELLAR SIPES AIRPORT DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 87 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3271 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 260733
FFWMEG
TNC017-033-045-053-077-113-260930-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
233 AM CDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CARROLL COUNTY IN NORTHWEST TENNESSEE
  CROCKETT COUNTY IN NORTHWEST TENNESSEE
  DYER COUNTY IN NORTHWEST TENNESSEE
  GIBSON COUNTY IN NORTHWEST TENNESSEE
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE
  MADISON COUNTY IN SOUTHWEST TENNESSEE

* UNTIL 430 AM CDT

* AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN OVER THE WARNED AREA. OVER THE PAST 3 HOURS DOPPLER
  RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL HAS FALLEN ACROSS
  THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILDERSVILLE...UNIONVILLE...TRENTON...SPRING CREEK...ROELLEN...
  REAGAN...MILAN...MIDDLE FORK...LEXINGTON...HUMBOLDT...EATON...
  DYERSBURG...DARDEN...CEDAR GROVE...BRADLEYTOWN...BLUE GOOSE...
  BARGERTON...ALAMO AND ADAIR.

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. TURN AROUND, DONT DROWN

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3580 8815 3544 8825 3573 8914 3592 8943
      3592 8967 3619 8960

$$
2 follow-up statements
000 
WGUS74 KMEG 260829
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 AM CDT FRI MAY 26 2006

TNC017-033-045-053-077-113-260930-
CROCKETT TN-CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-DYER TN-
329 AM CDT FRI MAY 26 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
DYER...MADISON...HENDERSON...GIBSON...CARROLL AND CROCKETT
COUNTIES...

AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAIN OVER MUCH OF THE WARNED AREA. SINCE MIDNIGHT DOPPLER 
RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAINFALL HAS FALLEN ACROSS THE 
WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIONVILLE...
TRENTON...ROELLEN...MISTON...MILAN...MIDDLE FORK...EATON...DYERSBURG
AND BRADLEYTOWN.

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. TURN AROUND, DONT DROWN.

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. TURN AROUND, DONT DROWN.

.STAY TUNED TO THIS NATIONAL WEATHER SERVICE BROADCAST FOR THE LATEST
UPDATES AND INFORMATION. TO REPORT FLOODING ONLY...CALL 1 800 4 3 2 0
8 7 5.

LAT...LON 3580 8815 3544 8825 3559 8860 3548 8870
      3545 8906 3569 8906 3573 8914 3592 8943
      3592 8967 3619 8960

$$
000 
WGUS74 KMEG 260926
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 AM CDT FRI MAY 26 2006

TNC017-033-045-053-077-113-260936-
CROCKETT TN-CARROLL TN-GIBSON TN-HENDERSON TN-MADISON TN-DYER TN-
426 AM CDT FRI MAY 26 2006

...THE FLASH FLOOD WARNING FOR DYER...MADISON...HENDERSON...GIBSON...
CARROLL AND CROCKETT COUNTIES EXPIRES AT 430 AM CDT...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED OR
EXITED THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED
TO EXPIRE.

LAT...LON 3580 8815 3544 8825 3559 8860 3548 8870
      3545 8906 3569 8906 3573 8914 3592 8943
      3592 8967 3619 8960

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 25, 9:01 PM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, May 25, 9:01 PM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
901 PM CDT THU MAY 25 2006

.UPDATE...

SEVERE THUNDERSTORMS ACROSS SE MO AND WRN KY CONTINUE TO TREK
SOUTHEAST INTO NW TN. THESE STORMS HAVE DEVELOPED IN ADVANCE OF
THE COLD FRONT THAT STRETCHES FROM THE GREAT LAKES INTO S CNTRL
MO. THERE IS A GOOD DEAL OF INSTABILITY SOUTH OF THE FRONT WITH
SBCAPES OF 3000 J/KG ACRS NE AR...THE MO BOOTHEEL AND NW TN.
MEANWHILE AN UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MID MS
VALLEY INCREASING THE WINDS ALOFT. THIS IS HELPING STORMS TO
ORGANIZE...STRENGTHEN AND MAINTAIN THEIR UPDRAFTS. THE RESULT HAS
BEEN LONG LIVED...HAIL PRODUCING SUPERCELLS. ALSO...THESE STORMS
HAVE BEEN ROTATING AND AS LCLS LOWER THIS EVENING THERE IS THE
POSSIBILITY AN ISOLD TORNADO ACRS MAINLY NW TN. THIS ACTIVITY WILL
EVENTUALLY SHIFT EAST LATER TONIGHT AS SHORTWAVE AND THE ASSOCD
STRONGER MID LEVEL WINDS ROTATE EAST OUT OF THE AREA.

NO IMMEDIATE UPDATES PLANNED. CURRENT FORECAST ON TRACK. NE AR
SEVERE TSTM WATCH EXPIRES AT 04Z. MO BOOTHEEL AND NW TN TORNADO
WATCH EXPIRES AT 06Z.

&&

.PREV DISCUSSION... (ISSUED 319 PM CDT THU MAY 25 2006)

DISCUSSION...

THE AIRMASS ACROSS THE MID-SOUTH THIS AFTERNOON REMAINS HOT AND
HUMID WITH TEMPERATURES RANGING FROM THE UPPER 80S EAST TO LOWER
90S WEST. WITH CONTINUED HEATING EXPECT MAXIMUM TEMPERATURES TO
TOP OUT IN THE 90-95 DEGREE RANGE. ISOLATED THUNDERSTORMS HAVE
FORMED ALONG AN OLD CONVECTIVE BOUNDARY STRETCHED BASICALLY ALONG
INTERSTATE 40 IN WEST TENNESSEE. THESE STORMS WILL BE DRIVEN BY
THE LOW LEVEL CONVERGENCE ALONG THIS BOUNDARY AND STRONG
INSTABILITY. EXPECT THESE STORMS TO REMAIN PULSE IN NATURE AND
UNORGANIZED AS DEEP LAYER SHEAR REMAINS WEAK IN THESE AREAS.
CANNOT RULE OUT AN ISOLATED PULSE SEVERE STORM...WITH DAMAGING
WINDS THE GREATEST THREAT. BUT AGAIN THESE STORMS WILL REMAIN
UNORGANIZED AND SEVERE THREAT SHOULD REMAIN LIMITED. HAVE KEPT
SLIGHT CHANCE TO LOW-END CHANCE POPS IN FOR THIS EVENING IN
VICINITY OF THIS BOUNDARY THROUGH THIS EVENING.

A POTENT MID-LEVEL SHORTWAVE WILL CONTINUE TO MOVE EAST-SOUTHEAST
ACROSS THE MID MISSISSIPPI VALLEY THIS EVENING. A BAND OF ENHANCED
MID-LEVEL WINDS (40KTS) ALONG THE SOUTHERN PERIPHERY OF THIS SHORTWAVE
AND WEAK HEIGHT FALLS WILL SKIM NORTHEAST PORTIONS OF THE FORECAST
AREA THIS EVENING. ALTHOUGH THE BEST MID-LEVEL FORCING AND DEEP
LAYER SHEAR SHOULD REMAIN NORTH OF THE MEMPHIS CWA THERE STILL
SHOULD BE ENOUGH FORCING FROM THE SHORTWAVE AND SOME SURFACE
CONVERGENCE ALONG A STALLING FRONT OVER NORTHERN SECTIONS TO
TRIGGER SCATTERED THUNDERSTORMS LATER THIS EVENING. MODERATE
INSTABILITY (MUCAPES  2000-3000J/KG) ALONG WITH MARGINALLY STRONG
DEEP LAYER SHEAR SHOULD SUPPORT THE POSSIBILITY OF A FEW SEVERE MULTICELLULAR
CLUSTERS. THEREFORE WILL KEEP SLIGHT RISK FOR SEVERE STORMS
CONFINED TO NORTHEAST AREAS THIS EVENING...WITH THE GREATEST
THREAT FROM ANY OF THESE STORMS REMAINING DAMAGING WINDS. ISOLATED
LARGE HAIL MAY ALSO OCCUR...BUT SHOULD BE LESS OF A THREAT AS
FREEZING LEVELS REMAIN HIGH.

ON FRIDAY...THE MID-LEVEL SHORTWAVE WILL MOVE EAST AND UPPER
RIDGING WILL BUILD INTO THE AREA. THE STALLED SURFACE FRONT MAY
LINGER OVER NORTHEAST SECTIONS AND THIS COMBINED WITH ADDITIONAL
CONVECTIVE BOUNDARIES AND DAYTIME HEATING WILL SUPPORT SLIGHT
CHANCES FOR AFTERNOON THUNDERSTORMS OVER THESE AREAS.
ELSEWHERE...EXPECT ANOTHER HOT...HUMID...AND DRY DAY. THESE
CONDITIONS WILL LINGER INTO SATURDAY WITH SIMILAR CONDITIONS IN PLACE.

LARGE UPPER LEVEL RIDGE WILL DOMINATE THE EXTENDED PORTIONS OF THE
FORECAST WITH MORE TYPICAL SUMMER WEATHER TO CONTINUE. SHOULD BE
ENOUGH MOISTURE AND INSTABILITY AROUND TO SUPPORT ISOLATED TO
SCATTERED DIURNALLY DRIVEN AFTERNOON THUNDERSTORMS EACH DAY.
TEMPERATURES WILL ALSO REMAIN ABOVE AVERAGE AND HAVE RAISED
EXTENDED TEMPERATURES ABOVE GUIDANCE TO ADJUST FOR MEX NUMBERS
BIAS OF TRENDING TOWARDS CLIMATOLOGY. ALL IN ALL...CONTINUED
HOT...HUMID...AND MAINLY DRY WEATHER THROUGH THE EXTENDED PERIOD.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

SJM/JLH
Hazardous weather outlook, May 25, 5:20 PM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT THU MAY 25 2006

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-262315-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
520 PM CDT THU MAY 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS NORTHERN
PORTIONS OF THE MID SOUTH THIS EVENING AND TONIGHT. THE GREATEST
THREAT FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM WALNUT RIDGE
ARKANSAS...TO DYERSBURG TENNESSEE TO DECATURVILLE TENNESSEE. THE
MAIN SEVERE WEATHER THREAT WITH ANY THUNDERSTORMS THAT DEVELOP WILL
BE DAMAGING WINDS. HOWEVER...ISOLATED LARGE HAIL WILL ALSO POSSIBLE
AND A TORNADO CANNOT BE RULED OUT...ESPECIALLY ACROSS THE MISSOURI
BOOTHEEL AND NORTHERN WEST TENNESSEE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW
ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
BE NEEDED ACROSS NORTHERN PORTIONS OF THE MID SOUTH THIS EVENING AND
TONIGHT.

SJM

In the hours before

Local storm report, May 25, 10:40 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1040 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/25/2006                   HENRY              TN   LAW ENFORCEMENT

            TREES DOWN

1015 PM     HAIL             WOODLAND MILLS          36.48N 89.11W
05/25/2006  E0.75 INCH       OBION              TN   EMERGENCY MNGR

1020 PM     TSTM WND DMG     1 W SOUTH FULTON        36.49N 88.90W
05/25/2006                   OBION              TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN.

&&

SJM
Local storm report, May 25, 11:03 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/25/2006                   HENRY              TN   LAW ENFORCEMENT

            TREES DOWN

1015 PM     HAIL             WOODLAND MILLS          36.48N 89.11W
05/25/2006  E0.75 INCH       OBION              TN   EMERGENCY MNGR

1020 PM     TSTM WND DMG     1 W SOUTH FULTON        36.49N 88.90W
05/25/2006                   OBION              TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN.

1050 PM     TSTM WND DMG     WOODLAND MILLS          36.48N 89.11W
05/25/2006                   OBION              TN   TRAINED SPOTTER

            TREES DOWN

1050 PM     HAIL             2 N UNION CITY          36.45N 89.05W
05/25/2006  E0.88 INCH       OBION              TN   AMATEUR RADIO

1055 PM     HAIL             MARTIN                  36.34N 88.86W
05/25/2006  E1.00 INCH       WEAKLEY            TN   TRAINED SPOTTER

&&

SJM
Local storm report, May 25, 11:53 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 PM CDT THU MAY 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/25/2006                   HENRY              TN   LAW ENFORCEMENT

            TREES DOWN

1015 PM     HAIL             WOODLAND MILLS          36.48N 89.11W
05/25/2006  E0.75 INCH       OBION              TN   EMERGENCY MNGR

1020 PM     TSTM WND DMG     1 W SOUTH FULTON        36.49N 88.90W
05/25/2006                   OBION              TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN.

1050 PM     TSTM WND DMG     WOODLAND MILLS          36.48N 89.11W
05/25/2006                   OBION              TN   TRAINED SPOTTER

            TREES DOWN

1050 PM     HAIL             2 N UNION CITY          36.45N 89.05W
05/25/2006  E0.88 INCH       OBION              TN   AMATEUR RADIO

1055 PM     HAIL             MARTIN                  36.34N 88.86W
05/25/2006  E1.00 INCH       WEAKLEY            TN   TRAINED SPOTTER

1146 PM     FLASH FLOOD      UNION CITY              36.42N 89.05W
05/25/2006                   OBION              TN   LAW ENFORCEMENT

            WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
            SEVERAL PEOPLE ARE TRAPPED IN CARS.

&&

SJM
Local storm report, May 26, 12:09 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1209 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/25/2006                   HENRY              TN   LAW ENFORCEMENT

            TREES DOWN

1015 PM     HAIL             WOODLAND MILLS          36.48N 89.11W
05/25/2006  E0.75 INCH       OBION              TN   EMERGENCY MNGR

1020 PM     TSTM WND DMG     1 W SOUTH FULTON        36.49N 88.90W
05/25/2006                   OBION              TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN.

1050 PM     HAIL             2 N UNION CITY          36.45N 89.05W
05/25/2006  E0.88 INCH       OBION              TN   AMATEUR RADIO

1050 PM     TSTM WND DMG     WOODLAND MILLS          36.48N 89.11W
05/25/2006                   OBION              TN   TRAINED SPOTTER

            TREES DOWN

1055 PM     HAIL             MARTIN                  36.34N 88.86W
05/25/2006  E1.00 INCH       WEAKLEY            TN   TRAINED SPOTTER

1146 PM     FLASH FLOOD      UNION CITY              36.42N 89.05W
05/25/2006                   OBION              TN   LAW ENFORCEMENT

            WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
            SEVERAL PEOPLE ARE TRAPPED IN CARS.

1150 PM     HAIL             DRESDEN                 36.28N 88.69W
05/25/2006  M1.75 INCH       WEAKLEY            TN   EMERGENCY MNGR

            REPORTED BY TEMA

1150 PM     TSTM WND DMG     SHARON                  36.23N 88.82W
05/25/2006                   WEAKLEY            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. REPORTED BY TEMA.

1155 PM     FLASH FLOOD      5 E UNION CITY          36.42N 88.96W
05/25/2006                   OBION              TN   PUBLIC

            SOME ROADS HAD HIGH WATER ON THEM.

&&

ARS
Local storm report, May 26, 12:22 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1222 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/25/2006                   HENRY              TN   LAW ENFORCEMENT

            TREES DOWN

1015 PM     HAIL             WOODLAND MILLS          36.48N 89.11W
05/25/2006  E0.75 INCH       OBION              TN   EMERGENCY MNGR

1020 PM     TSTM WND DMG     1 W SOUTH FULTON        36.49N 88.90W
05/25/2006                   OBION              TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN.

1050 PM     TSTM WND DMG     WOODLAND MILLS          36.48N 89.11W
05/25/2006                   OBION              TN   TRAINED SPOTTER

            TREES DOWN

1050 PM     HAIL             2 N UNION CITY          36.45N 89.05W
05/25/2006  E0.88 INCH       OBION              TN   AMATEUR RADIO

1055 PM     HAIL             MARTIN                  36.34N 88.86W
05/25/2006  E1.00 INCH       WEAKLEY            TN   TRAINED SPOTTER

1146 PM     FLASH FLOOD      UNION CITY              36.42N 89.05W
05/25/2006                   OBION              TN   LAW ENFORCEMENT

            WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
            SEVERAL PEOPLE ARE TRAPPED IN CARS.

1150 PM     HAIL             DRESDEN                 36.28N 88.69W
05/25/2006  M1.75 INCH       WEAKLEY            TN   EMERGENCY MNGR

            REPORTED BY TEMA

1150 PM     TSTM WND DMG     SHARON                  36.23N 88.82W
05/25/2006                   WEAKLEY            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. REPORTED BY TEMA.

1155 PM     FLASH FLOOD      5 E UNION CITY          36.42N 88.96W
05/25/2006                   OBION              TN   PUBLIC

            SOME ROADS HAD HIGH WATER ON THEM.

1220 AM     HAIL             UNION CITY              36.42N 89.05W
05/26/2006  M0.88 INCH       OBION              TN   TRAINED SPOTTER

&&

ARS
Local storm report, May 26, 1:55 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
155 AM CDT FRI MAY 26 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     PARIS                   36.30N 88.31W
05/25/2006                   HENRY              TN   LAW ENFORCEMENT

            TREES DOWN

1015 PM     HAIL             WOODLAND MILLS          36.48N 89.11W
05/25/2006  E0.75 INCH       OBION              TN   EMERGENCY MNGR

1020 PM     TSTM WND DMG     1 W SOUTH FULTON        36.49N 88.90W
05/25/2006                   OBION              TN   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN.

1050 PM     TSTM WND DMG     WOODLAND MILLS          36.48N 89.11W
05/25/2006                   OBION              TN   TRAINED SPOTTER

            TREES DOWN

1050 PM     HAIL             2 N UNION CITY          36.45N 89.05W
05/25/2006  E0.88 INCH       OBION              TN   AMATEUR RADIO

1055 PM     HAIL             MARTIN                  36.34N 88.86W
05/25/2006  E1.00 INCH       WEAKLEY            TN   TRAINED SPOTTER

1146 PM     FLASH FLOOD      UNION CITY              36.42N 89.05W
05/25/2006                   OBION              TN   LAW ENFORCEMENT

            WATER HAS FILLED DITCHES AND FLOODED SOME STREETS.
            SEVERAL PEOPLE ARE TRAPPED IN CARS.

1150 PM     HAIL             DRESDEN                 36.28N 88.69W
05/25/2006  M1.75 INCH       WEAKLEY            TN   EMERGENCY MNGR

            REPORTED BY TEMA

1150 PM     TSTM WND DMG     SHARON                  36.23N 88.82W
05/25/2006                   WEAKLEY            TN   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. REPORTED BY TEMA.

1155 PM     FLASH FLOOD      5 E UNION CITY          36.42N 88.96W
05/25/2006                   OBION              TN   PUBLIC

            SOME ROADS HAD HIGH WATER ON THEM.

1220 AM     HAIL             UNION CITY              36.42N 89.05W
05/26/2006  M0.88 INCH       OBION              TN   TRAINED SPOTTER

0153 AM     HAIL             MILAN                   35.92N 88.75W
05/26/2006  M0.75 INCH       GIBSON             TN   EMERGENCY MNGR

&&

ARS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:36 PM CDTSevere Thunderstorm WarningMEGLake, Obion54 min
May 25, 9:28 PM CDTSevere Thunderstorm WarningMEGLake, Obion62 min
May 25, 10:28 PM CDTSevere Thunderstorm WarningMEGObion, Weakley47 min
May 25, 11:10 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley50 min
May 25, 11:20 PM CDTSevere Thunderstorm WarningMEGObion25 min
May 25, 11:28 PM CDTFlash Flood WarningMEGObion2 hr
May 25, 11:46 PM CDTSevere Thunderstorm WarningMEGObion44 min
May 25, 11:49 PM CDTSevere Thunderstorm WarningMEGCarroll41 min
May 26, 12:24 AM CDTSevere Thunderstorm WarningMEGWeakley51 min
May 26, 12:41 AM CDTSevere Thunderstorm WarningMEGObion29 min
May 26, 12:47 AM CDTSevere Thunderstorm WarningMEGGibson28 min
May 26, 1:20 AM CDTSevere Thunderstorm WarningMEGDyer25 min
May 26, 1:21 AM CDTSevere Thunderstorm WarningMEGGibson39 min
May 26, 1:28 AM CDTTornado WarningMEGGibson32 min
May 26, 1:30 AM CDTFlash Flood WarningMEGObion2 hr
May 26, 2:02 AM CDTSevere Thunderstorm WarningMEGDyer43 min
May 26, 2:14 AM CDTSevere Thunderstorm WarningMEGHenderson, Madison46 min
May 26, 2:40 AM CDTSevere Thunderstorm WarningMEGChester50 min
May 26, 2:48 AM CDTSevere Thunderstorm WarningMEGLauderdale19 min
May 26, 2:54 AM CDTSevere Thunderstorm WarningMEGCrockett, Haywood28 min
May 26, 3:05 AM CDTSevere Thunderstorm WarningMEGMadison25 min
May 26, 3:24 AM CDTFlash Flood WarningMEGObion3 hr
May 26, 3:27 AM CDTSevere Thunderstorm WarningMEGChester33 min
May 26, 3:41 AM CDTSevere Thunderstorm WarningMEGMcNairy34 min
May 26, 4:50 PM CDTSevere Thunderstorm WarningMEGDyer70 min
May 26, 5:55 PM CDTSevere Thunderstorm WarningMEGHenry29 min
May 26, 6:23 PM CDTSevere Thunderstorm WarningMEGGibson22 min
May 26, 6:28 PM CDTSevere Thunderstorm WarningMEGObion32 min

Nearby

Flash Flood Warnings in Tennessee, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.